Hi So I been extemely sick from stopping Celexa 40
Patient :Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send me to the doctor and he gave me xanax 0.25mg. He also put me on abify 2mg for my depression. I took the abilfy for three days then was not able to take it since it was toom expressive. Next he have me Olanzapine 5mg and it made me way worse. I felt super drugged, but also very crazy. Why is not giving me a different SSRI?
Celexa should not have been stopped cold turkey. The symptoms and the panic attacks that you are facing are due to the withdrawal of Celexa.
The best way is to start you back on Celexa and the symptoms will get controlled. The other option is to start you on any other SSRI like escitalopram 10mg at night to control the symptoms.
I fail to find the reason why medicines like abilify or olanzapine are being given provided your doctor feels that you are having either a bipolar depression or a psychotic episode. If it's anxiety then starting you back of Celexa would be the treatment of choice. I would suggest to request your treatment provider to start you back on Celexa to control the symptoms. Meanwhile tab Clonazepam may continue to reduce the anxiety.
Hope this helps
In case if you have any further query do let me know.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.